MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMC3737C90TU
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2019
Type of Reportable Event Death
Event or Problem Description
Valiant navion stent grafts were implanted for the endovascular treatment of a thoracic aneurysm.It was reported that corelab review of ct's carried out 3 days post-implant identified a type ib endoleak on device vnmc3737c90tu (sn (b)(4)). there was no fractures, stent ring enlargement or  stent ring migration observed.It was noted that the device implant order was unable to be confirmed by the site.It was reported the patient died on a an unknown date approximately 7 months post the index procedure likely from aneurysm rupture.It was stated  that the device construction was atypical with parallel grafts (snorkels, chimneys, etc) and  should not be considered device failure.No additional clinical sequelae was reported and the patient expired.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15672063
Report Number9612164-2022-03923
Device Sequence Number6348046
Product Code MIH
UDI-Device Identifier00763000101053
UDI-Public00763000101053
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model NumberVNMC3737C90TU
Device Catalogue NumberVNMC3737C90TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date10/26/2022
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age71 YR
Patient SexFemale